Please use this identifier to cite or link to this item:
Type: Journal article
Title: Guide expansions for the recursive parametric solution of polynomial dynamical systems
Author: Duff, G.
Leipnik, R.
Pearce, C.
Citation: Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, 2006; 47(3):387-396
Publisher: Australian Mathematical Society
Issue Date: 2006
ISSN: 1446-1811
Statement of
G. F. D. Duff ; R. B. Leipnik ; C. E. M. Pearce
Abstract: Recursive parametric series solutions are developed for polynomial ODE systems, based on expanding the system components in series of a form studied by Weiss. Individual terms involve first-order driven linear ODE systems with variable coefficients. We consider Lotka-Volterra systems as an example.
Keywords: guide expansions
general series solutions
core functions
Description: © Australian Mathematics Society, 2006.
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.